On the Existence of approximative Equilibria and Sharing Rule Solutions in Discontinuous Games

Abstract : This paper studies the existence of equilibrium solution concepts in a large class of economic models with discontinuous payoff functions. The issue is well understood for Nash equilibria, thanks to Reny's better-reply security condition (Reny (1999)), and its recent improvements (Barelli and Meneghel (2013); McLennan et al. (2011); Reny (2009, 2011)). We propose new approaches, related to Reny's work, and obtain tight conditions for the existence of approximate equilibria and of sharing rule solutions in pure and mixed strategies (Simon and Zame (1990)). As byproducts, we prove that many auction games with correlated types admit an approximate equilibrium, and that many competition models have a sharing rule solution.
Type de document :
Article dans une revue
Theoretical Economics, Econometric Society, 2017, 12 (1), pp.79-108. 〈https://econtheory.org/〉. 〈10.3982/TE2081〉
Liste complète des métadonnées

Littérature citée [32 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01396183
Contributeur : Philippe Bich <>
Soumis le : lundi 14 novembre 2016 - 10:36:50
Dernière modification le : mercredi 8 mars 2017 - 01:07:29
Document(s) archivé(s) le : mardi 21 mars 2017 - 13:36:51

Fichier

last-version-sent-for-publicat...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Philippe Bich, Rida Laraki. On the Existence of approximative Equilibria and Sharing Rule Solutions in Discontinuous Games. Theoretical Economics, Econometric Society, 2017, 12 (1), pp.79-108. 〈https://econtheory.org/〉. 〈10.3982/TE2081〉. 〈hal-01396183〉

Partager

Métriques

Consultations de
la notice

162

Téléchargements du document

345